# SDR CALA2017091803247

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 65,317 hours, 27,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED,  LEFT AFT POSITION WITH INTERNAL LIGHT FAILED. SEVERAL SEATS IN AFT CABIN TURN ON AND THEN OFF WHEN COMMANDED ON.  ISOLATED TO SHORTED CONNECTOR 7260V6 IAW WD33-51-08. REPLACED THE CONNECTOR,  OPS CHECKED NORMAL. NO DEFECTS NOTED.
